# SDR USAASB06110

- Difficulty date: November 8, 2006
- Submitted: November 9, 2006
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6507506
- Part serial: 243577A
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 39,553 hours, 27,288 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PIT  FLT1942  FLIGHT WAS HOLDING FOR LGA WHEN THE AIRCRAFT LOST THE A-SYSTEM HYDRAULICS.  DUE TO ATC HOLDING AND LOW CEILINGS AROUND LGA, DECISION WAS MADE TO DIVERT TO A LONGER RUNWAY AND BETTER WEATHER.  FLIGHT DIVERTED TO PIT AND LANDED WITHOUT FURTHER INCIDENT.  AIRCRAFT WAS TOWED TO THE GATE.  MAINTENANCE FOUND THE NR 1 ENGINE DRIVEN HYDRAULIC PUMP LEAKING TO THE CAVITY.  REPLACED HYDRAULIC PUMP PER MM 29-15-12-4.  ALSO, REPLACED A LEAKING O-RING ON PRESSURE FITTING TO HYDRAULIC FILTER MODULE.  OPERATIONAL CHECK AND LEAK CHECK GOOD.
